# SDR AU960298

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: SL14995
- Condition: Cracked
- Location: R Engine Cyl Sec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE PUSH ROD TUBE RETAINERS (4OFF) CRACKED - RETAINERS WERE SHIPPED WITH GASKET SET PNO SL 75439-1
